MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH COMPACT WATER BATH; BATH, INCUBATORS, WATER/ALL

OBERDORF SYNTHES PRODUKTIONS GMBH COMPACT WATER BATH; BATH, INCUBATORS, WATER/ALL
Catalog Number 05.725.010
Medical Device Problem Code Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is synthes sales rep.A review of the device history records has been requested.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on unknown date, a compact water bath was planned to use for bending an unknown rapidsorb plate for an unknown surgery.However, the device was repeatedly operated or stopped after turning the switch on.The surgery was completed without plate bending due to surgeon's decision.It was unknown if there was surgical delay.There was no adverse consequence to the patient.Patient status was stable.Concomitant device reported: unknown rapidsorb plates (part # unknown, lot # unknown, quantity 1).This report is for one (1) compact water bath.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history records review was completed for part: 05.725.010, lot: h098832-02.Manufacturing location: monument, release to warehouse date: may 27, 2016.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
COMPACT WATER BATH
Common Device Name
BATH, INCUBATORS, WATER/ALL
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8253980
Report Number8030965-2019-59957
Device Sequence Number16503818
Product Code JTQ
UDI-Device Identifier07611819618060
UDI-Public(01)07611819618060
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05.725.010
Device Lot NumberH098832-02
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/24/2018
Supplement Date Received by Manufacturer02/19/2019
Initial Report FDA Received Date01/16/2019
Supplement Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;